# SDR 98UAL900127

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157UA
- Make and model: Boeing 747123
- Aircraft serial: 20106
- Engine: Pwa JT9D7A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Lefdu
- Condition: Failed
- Location: Le Flaps
- Component: Allied Signa, 126344
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP LIGHTS STAYED ON DURING FLIGHT UNTIL CREW WENT FROM POSITION ONE, TO FLAP POSITION FIVE.  GREEN LIGHT THEN CAME ON AND STAYED ON THROUGH LANDING.  *S/D*  LEADING EDGE FLAP DRIVE UNIT AT POSITION NR 1 LT FAILED.  REPLACED LEFDU AND AIRCRAFT RETURNED TO SERVICE.
